# SDR ASAA2019101433994

- Difficulty date: October 13, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 23,659 hours, 7,664 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUM IN FLT. RESET PER QRH, CAME BACK ON. REMAINED ON DURATION OF FLIGHT. RIGHT PACK NORMAL, PRESSURIZATION NORMAL, CONTINUE WITH LEFT PACK OFF. GROUNDED - YES. PERFORMED BITE TEST REF B737-900 FIM 21-62 TASK 801 FAULT TCV FOUND ON THIS PACK, FAULT CLEARED. NO FAULT ON STBY TCV. RAN PACK FOR 10 MINUTES AT VARIOUS TEMPERATURE AND PACK LIGHT DID NOT RETURN. PACK LIGHT RESET WITH NO ISSUES.
